# SDR SIMA201124103

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 28,130 hours, 26,364 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3988 DURING THE CLIMBOUT THE CREW REPORTED, RECEIVED A BRAKE OVERHEAT MESSAGE.  THE CREW DECLARED AN EMERGENCY AND CONTINUED TO DESTINATION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED MAIN BRAKE TEMPERATURE INDICATION TESTING AND THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM P/T 32-47-01, STEP 3(I)3.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
